# SDR CA120709010

- Difficulty date: July 5, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna U206F
- Engine: Cont IO520F
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Condition: Failed
- Location: Attitude
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) DURING TAXI AND RUN-UP IT WAS OBSERVED THAT THE ATTITUDE GYRO DID NOT BECOME ERECT, THE ATTITUDE GYRO WAS REPLACED AND GROUND FUNCTION CHECKED SERVICABLE.
